ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Size-Dependent Melting of Finite-Length Nanowires

Goswami, Gopal Krishna and Nanda, Karuna Kar (2010) Size-Dependent Melting of Finite-Length Nanowires. In: Journal of Physical Chemistry C, 114 (34). pp. 14327-14331.

[img] PDF
size.pdf - Published Version
Restricted to Registered users only

Download (1265Kb) | Request a copy
Official URL: http://pubs.acs.org/doi/abs/10.1021/jp100820c

Abstract

We report on the size-dependent melting of nanowires with finite length based on the thermodynamic as well as liquid drop model. It has been inferred that the length dependency cannot be ignored, unlike the case of infinite length nanowires. To validate the length dependency, we have analyzed a few experimental results reported in the literature.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Chemical Society.
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Date Deposited: 07 Sep 2010 09:34
Last Modified: 19 Sep 2010 06:15
URI: http://eprints.iisc.ernet.in/id/eprint/32029

Actions (login required)

View Item View Item